i am a 16 year old girl who is using the pill about a month ago i became ill and needed to use antibiotics not relizing that extra protection is needed during sex i presumed with my sex life unprotected after about 2 weeks i did start to feel sick often and eat more than usual but didnt take being pregnant into an option. yesterday towards the evening i began getting really strong abdominal pains and cramps in my stomach which felt like period pain but a lot worse i havnt been able to eat because of it and it has carried on and i am still experiencing it now after about 16 hours although i have not experienced any bleeding could i be going through a misscarriage and what should i do? i am to scared to consult a doctorReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?